# SDR SWAA2024020850274

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 36,955 hours, 17,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTED FLOOR STRIP IS LIFTING NEAR ROW 12<[01] SECURED LIGHTED FLOOR STRIP IAW AMM 33-51-15
